# SDR USAA2011092000017

- Difficulty date: September 13, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 33,602 hours, 19,951 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN DOOR OVER ROW 20 ABC FELL OPEN AND WILL NOT STAY CLOSED.  MASK DID NOT DEPLOY.   RE-SECURED OVERHEAD OXYGEN DOOR OVER ROW 20 ABC.
